The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 7, Issue 2

Preprint: Une famille d'ondelettes biorthogonales sur l'intervalle
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Daniel Lemire (

PostPosted: Wed Feb 04, 1998 7:55 pm    
Subject: Preprint: Une famille d'ondelettes biorthogonales sur l'intervalle
Reply with quote

#6 Preprint: Une famille d'ondelettes biorthogonales sur l'intervalle

The following paper was accepted for publication by the Annales des
Sciences Mathématiques du Québec in January 1998. The paper is
available in Postscript format (in French only) at :

Une famille dķ'ondelettes biorthogonales sur l'ķintervalle
obtenue par un schéma d'ķinterpolation itérative

by Gilles Deslauriers, Serge Dubuc and Daniel Lemire

Short Abstract : We show how the Cohen-Daubechies-Feauveau wavelets
can be adapted to the interval without using a Gram-Schmidt
process. We don't need to compute numerically any
coefficients. Essentially, we make use of the relationship between
Cohen-Daubechies-Feauveau wavelets and the Lagrange iterative
interpolation scheme. By designing a new iterative interpolation
scheme which preserves polynomials over the interval, we obtain the
new wavelets. By simplifying the filters, this new approach should be
useful in various applications where boundaries might be important
(data compression, short signal processing such as medical data
processing, data prediction (financial analysis), differential
equations, ...).

Daniel Lemire
Ecole Polytechnique de Montreal (
All times are GMT + 1 Hour
Page 1 of 1

Jump to: 

disclaimer -
Powered by phpBB

This page was created in 0.023783 seconds : 18 queries executed : GZIP compression disabled